# SDR HALA2019060540276

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 37,831 hours, 5,974 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AFTER T.O THRUST AT APPROX. 60-70 KIAS, ECAM BRAKES, HOT DELAY T.O FOR COOLING, NOTE DURING TAXI #7 BRAKE APPROX. 100 DEGREES.  HOTTER THAN OTHERS AND AIRPLANE PULLING TO THE RIGHT LOW SPEED. // DEFER #7 BRAKE PER MEL 32-42-1. "M" PROCEDURES COMPLIED WITH.   INSPECTED ALL TIRES FUSE PLUGS AS PRECAUTIONARY. NO DEFECTS NOTED.
